# SDR DALA13038389206

- Difficulty date: August 3, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB DAMAGED.  FABRICATED DOUBLER, RING DOUBLER AND CUSP WEB IAW SRM 51-30-02, 53-20-02, FIG 19, 51-10-03 PARA 21.
